# SDR ABXA010589

- Difficulty date: November 19, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N974AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47623
- Aircraft time: 51,815 hours, 56,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WERE INOPERATIVE.  REPLACED THE EMERGENCY LIGHT POWER SUPPLY BATTERIES IAW DC-9 AMM 33-53-00-8-0001.
